# SDR YENA2024071200994

- Difficulty date: July 4, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 04647
- Aircraft time: 49,043 hours, 17,241 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1251, HPN-PBI. (AIRCRAFT DIVERTED TO JFK) .' FLAPS LOCKED FLAPS INOP; REF LP 4041509-1 (REF AWN 27-51-14 AND ASM 27-51-07 CHECK WIRING FOUND WIRE # 2751-4528 DAMAGE BETWEEN 34 CV R WING TIP BROKE AND 4008 VS ACCOMPLISHED A GRADE 1A REPAIR IAW ESPM 20-53-21 OPS TEST OF THE WING TIP BRAKE IAW AMM 27-51-00 EXTENSION AND RETRACTION OF THE FLAPS IAW 27-50-00 ALL OPS CHK OKAY AC OKAY FOR SVC)  AND LP 4041508-2 (PERFORMED TS PER TSM 27-51-00-810-837- A DURING CONTINUITY CHECK FOUND OPEN BETWEEN SFCC-2 PIN 14K AND 34 CVB PIN A SOLENOID CONNECTOR CONFIRMED CONTINUITY BETWEEN SFCC 2 PIN 14K AND 94 VC PIN 2 FUTHER TS REQUIRED) FOR CORRECTIVE ACTIONS.
